# SDR MALA975913

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, SMOKE IN THE CABIN AND COCKPIT WITH ENGINE BLEEDS ON.  CREW RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND APU INGESTED DE-ICE FLUID.  CLEANED AND DRIED SYSTEM, ALL CHECKS GOOD.
